Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A characterization of complete intersection curves in $ {\bf P}\sp 3$

Author: Rosario Strano
Journal: Proc. Amer. Math. Soc. 104 (1988), 711-715
MSC: Primary 14M10; Secondary 14H50
MathSciNet review: 964847
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the following theorem. Let $ C \subset {{\mathbf{P}}^3}$ be a reduced and irreducible curve not lying on a quadric. If the generic plane section $ \Gamma $ of $ C$ is a complete intersection then $ C$ is a complete intersection.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M10, 14H50

Retrieve articles in all journals with MSC: 14M10, 14H50

Additional Information

PII: S 0002-9939(1988)0964847-X
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia